# SDR VNAA2016022000028

- Difficulty date: February 20, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 29,194 hours, 29,240 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY FLOOR LIGHT NOT OPERATING FROM ROW 8 TO 13.  MAINTENANCE INSPECTED, INSTALLED NEW CONNECTOR ON LIGHTING WIRE AND PERFORMED CHECKS IAW AMM. ACFT RELEASED FOR SERVICE.
